# SDR UALA2012071103738

- Difficulty date: July 11, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 46,617 hours, 12,061 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID OBSERVED LEAKING FROM LOWER AFT END OF RUDDER.  INSPECTED ALL 3 RUDDER POWER CONTROL ACTUATORS.  NO LEAKS WITH HYD POWER ON AND RUDDER OPERATION.  FLUID STILL DRIPPING FROM LOWER AFT END OF RUDDER.
